# SDR ASOA20120221023

- Difficulty date: February 21, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 29,694 hours, 22,297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LOUD BANGING NOISE FROM UNDER THE COCKPIT IN FLIGHT. REPORTED POSSIBLY NOSE GEAR DOOR SLAMMING SHUT. MX INSPECTED AND REPLACED BOTH RT GEAR WOW PROXIMITY SWITCHES.  BOTH WERE FOUND TO PRODUCE AN INTERMITTENT FAULT.  OPS CHECKS WERE GOOD.
